# SDR SWAA2016042151179

- Difficulty date: April 14, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 35,030 hours, 20,657 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER IN SPAR RIB, CASTING CRACKED AT STIFFENER ALONG LOWER CHORD AT SS 92.70, 28" FROM FWD SPAR.  REPAIRED RIB IAW SRM.
